Medical Specialty >> Gynecology

Doctors Lounge - Gynecology Answers

Back to Gynecology Answers List

If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.

DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.

Date of last update: 10/14/2017.

Forum Name: Gynecology

Question: MENOPACE TABLETS


 mares - Mon Nov 16, 2009 4:42 am

47 year old, had sub-total hysterectomy 3 years ago due to large fibroid. No problems with cystitis or any infections since. Had hormone test 6 months ago and showed beginning stage of early menopause but no need for HRT at this stage. Started taking Vitabiotics Menopace but it appears as soon as I started drinking tablets, within 2 days I have urine burning and vaginal discomfort. I stopped, thinking it could be the tablets. Tried to take them a few days ago again and same symptons re-occurred. Is it possible that the "soy isoflavones" are not agreeing with my body, is the tablet not suitable for me? I feel there is a definite change in pH. Went to see gynaecologist who did urine test and found slight sign of bacteria and prescribed Antibiotic and Gynoflor vaginal tablets. She says Menopace tablets could not be causing this. What do you think?
What should I be drinking as a preventative measure for early signs of menopause?
 Debbie Miller, RN - Sun Nov 29, 2009 12:56 am

User avatar Hello,
Since this is a dietary supplement and not a regulated medication I really don't know a lot about it but it appears to be mostly vitamins so I would not expect an adverse response to it. I suspect your early signs of urinary infection were coincidental only. However, if you find you feel better without the supplement, I would avoid it. If it makes no difference, it is probably as good as another vitamin.

Many women breeze right through menopause without a need for any supplement or hormonal therapy. If you don't feel you need it for hot flashes, vaginal dryness or other symptoms, don't worry about needing it. Only some women require it.

Continuing to take vitamins daily in any form, making sure you have enough calcium and vitamin D and getting regular exercise are all good ways to be healthy during this time of your life.

Best wishes.

| Check a doctor's response to similar questions

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us